# SDR DALA2018081435077

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 94,887 hours, 13,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN AT THE LEFT MID LAVATORY FLOOR AREA WAS INOPERATIVE. FOUND A BROKEN WIRE AT QUICK DISCONNECT.  REPLACED AND THE SYSTEM OPS NORMAL.
